RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 6, Pages 1293–1297 (Mi dan44805)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A generalization of Bogoljubov's “edge of the wedge” theorem

V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (657 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.551
Presented: V. S. Vladimirov
Received: 10.04.1981

Citation: V. V. Zharinov, “A generalization of Bogoljubov's “edge of the wedge” theorem”, Dokl. Akad. Nauk SSSR, 260:6 (1981), 1293–1297

Citation in format AMSBIB
\Bibitem{Zha81}
\by V.~V.~Zharinov
\paper A generalization of Bogoljubov's ``edge of the wedge'' theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 6
\pages 1293--1297
\mathnet{http://mi.mathnet.ru/dan44805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0636153}
\zmath{https://zbmath.org/?q=an:0574.32018}


Linking options:
  • http://mi.mathnet.ru/eng/dan44805
  • http://mi.mathnet.ru/eng/dan/v260/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019